# SDR R61A2025030300121

- Difficulty date: March 3, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 34,999 hours, 25,763 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PARK BRAKE NOT RELEASED EICAS MESSAGE IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R EMERGENCY/PARK BRAKE PRESSURE SWITCH #1.
